A generalization of Pappus graph

Sucharita Biswas, Angsuman Das


In this paper, we introduce a new family of cubic graphs Γ(m), called Generalized Pappus graphs, where m ≥ 3. We compute the automorphism group of Γ(m) and characterize when it is a Cayley graph.


Cayley graph, automorphism group

Full Text:


DOI: http://dx.doi.org/10.5614/ejgta.2022.10.1.25


A. Devillers, M. Giudici, C.H. Li and C.E. Praeger, An infinite family of biquasiprimitive 2-arc transitive cubic graphs, Journal of Algebraic Combinatorics, 35 (2021), 173–192.

R. Frucht, J.E. Graver, M.E. Watkins,The groups of the generalized Petersen graphs, Proceedings of the Cambridge Philosophical Society, 70 (2) (1971), 211–218.

C. Godsil and G.F. Royle, Algebraic Graph Theory, Graduate Texts in Mathematics, 207, Springer-Verlag, 2001.

D. Koreas, Some bound of the edge chromatic surplus of certain cubic graphs, Electron. J. Graph Theory Appl., 6 (2) (2018), 310–316.

K. Kutnar and P. Petecki, On automorphisms and structural properties of double generalized Petersen graphs, Discrete Math., 339 (2016), 2861–2870.

W. Stein and others, Sage Mathematics Software (Version 7.3), Release Date: 04.08.2016, http://www.sagemath.org.

M.J. Stroppel, Generalizing the Pappus and Reye configurations, Australas. J. Combin., 72 (2) (2018), 249–272.

J.X. Zhou and M. Ghasemi, Automorphisms of a Family of Cubic Graphs, Algebra Colloquium, 20 (3) (2013), 495–506.

J.X. Zhou and Yan-Tao Li, Cubic non-normal Cayley graphs of order 4p

, Discrete Math. 312 (2012), 1940–1946, doi:10.1016/j.disc.2012.03.012.


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats